# SDR CA080929005

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Doug MD500N
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 369X2172313
- Condition: Separated
- Location: Tail Rotor
- Part time: 219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PITCH CHANGE ROD END BEARING BALL WAS FOUND SEPARATED FROM THE PITCH LINK.  THE PILOT REPORTED THAT THE TAIL ROTOR FELT DIFFERENT UPON LANDING.  IT WAS FOUND BY THE PILOT WHEN DOING A POST FLIGHT INSPECTION.  AN AME WAS DISPATCHED TO ATTEND THE PROBLEM.  BOTH PITCH CHANGE RODS WERE REPLACED AND THE HELICOPTER WAS RETURNED TO SERVICE.
